# SDR DXTA2025070304089

- Difficulty date: June 29, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N564QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0114
- Aircraft time: 7,761 hours, 5,204 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 99146851
- Part serial: P1998
- Condition: Vibration
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CONSISTENT RESONANCE VIBRATION IN YOKE FLIGHT CONTROLS WITH AUTO PILOT ON AND OFF IN FAIRLY STABLE AIR.  NOTICEABLE IN MULTIPLE SPEEDS AND PITCH ANGLES. CORRECTIVE ACTION: VISUALLY EXAMINED ALL TRIM TABS AND CONTROL SURFACES AND GEAR DOORS (WELGHT ON WHEELS) FOR DEFECTS COULD NOT NOTE ANY OBVIOUS DEFECTS. WILL NEED TO ACQUIRE TOOLLNG TO EXAMINE GEAR DOORS IN RETRACTED POSITIONS AND FOR ELEVATOR AND ALLERON FREE PLAY CHECKS. (6-30-25 DT) JACKED ALRCRAFT AND RETRACTED GEAR. INSPECTED CLOSED DOORS FOR RIGGING AND FLUSHNESS, AS WELL AS FOR ANY LOOSENESS. NO DEFECTS NOTED. LOWERED GEAR AND CONFIRMED 3 GREEN. LOWERED AIRCRAFT STILL WAITING FOR FREE PLAY TOOLLNG (DT 7-1-25) CW AILERON AND ELEVATOR FREE PLAY CHECKS. NOTED NO DEFECTS. REF AMM 27-10-00 & 27-37-00 MXC CONTACTED CREW AND THEY SUSPECT POSSIBLE RH ENGINE VIBE. REMOVED AND REPLACED RH STARTER GENERATOR. ENGINE RUNS REVEALED NO DEFECTS. REF AMM 80-10-20
